# SDR DALA2019071604267

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WINDSHIELD HAS LOWER EDGE CRACK IN PANE. REMOVED AND REPLACED CAPTS WINDSHIELD REF AMM 56- 11-11 WINDOW.
